# SDR DXTA200601252

- Difficulty date: February 19, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 8,842 hours, 7,310 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNSAFE AND HYD PRESS ON LIGHT REMAINED ILLUM AFTER GEAR RETRACTION ON TAKEOFF.  CKLST ISOLATED PROBLEM TO GEAR CONTROL CB, WHICH GAVE GREEN MAINS/RED UNSAFE BUT NO HYD LIGHT W/ CB PULLED.  3 GREEN/NO RED W/CB RESET AND HANDLE DOWN.  FOUND LT UPLOCK ROLLER FULL OF SAND REMOVED SAND CLEANED AND LUBED ROLLER, OPS CHECK GOOD AT THIS TIME ALL WORK DONE IAW CESSNA 560 MM CHAPTER 32-31-05.
